Next Article in Journal
On the Class of Dominant and Subordinate Products
Previous Article in Journal
A Converse to a Theorem of Oka and Sakamoto for Complex Line Arrangements
Mathematics 2013, 1(2), 46-64; doi:10.3390/math1020046

Notes on Article Versions

NoteDate
Article Published13 May 2013 14:00 CEST
article pdf uploaded.13 May 2013 14:01 CEST
article files uploaded.13 May 2013 14:01 CEST
article files uploaded.13 May 2013 14:01 CEST
article files uploaded.13 May 2013 14:01 CEST
article files uploaded.13 May 2013 14:01 CEST
article pdf uploaded.13 May 2013 14:50 CEST
article latex file uploaded.13 May 2013 14:50 CEST
Article Edited21 June 2013 19:30 CEST
Article Edited18 February 2014 15:27 CET
Article Edited18 February 2014 15:28 CET
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert